# SDR UPS08M52055

- Difficulty date: February 13, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT O/B TRAILING EDGE FLAP I/B WING MOUNTED HINGE PIVOT BORE HOLE AND FACE AREA FOUND RUSTY AS MARKED.  (PIVOT BEARING REMOVED).  LEFT FWD O/B FLAP I/B HINGE PIVOT BORE HOLE & FACE AREA CORROSION REMOVED & FOUND EXCEED LIMIT PER CMM57-44-08.  FPI C/OUT IAW DAC NDTSPM R.13 PART08.  FOUND NO CRACK EVIDENT.  REWORK AREA ETCH INSPECTED & FOUND SATIS PER EN1092-0 8.  FLAP PEELING & CADMIUM PLATING C/OUT PER EN1092-08.  BUSHING & SHIM FAB PER EN1092-08.  BUSHING & SHIMS CADMIUM PLATED AND INSTALLED PER EN1092-08.
